Ohio, 2013

Ice Storm and Winter Weather in Ohio, February 21 to 22, 2013

February 21 to 22, 2013 · NWS ILN · 13 events in 13 counties and zones

A significant winter storm system over the Plains moved into the mid-Mississippi Valley, spreading a wintry mix of precipitation across the Ohio Valley during the evening hours of February 21 into the morning hours of February 22. With sub-freezing temperatures near the surface, the precipitation started off as a mix of sleet/snow early on and then transitioned to mainly freezing rain as warmer…

Where it happened

Every event with a place to put it; 13 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

A significant winter storm system over the Plains moved into the mid-Mississippi Valley, spreading a wintry mix of precipitation across the Ohio Valley during the evening hours of February 21 into the morning hours of February 22. With sub-freezing temperatures near the surface, the precipitation started off as a mix of sleet/snow early on and then transitioned to mainly freezing rain as warmer air aloft nosed into the region. Snow and sleet accumulations were generally less than an inch, and ice accumulations from freezing rain generally ranged from one to two tenths of an inch.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Feb 21, 6:35 PM EST, 2 hours 25 minutes earlier.

Area forecast discussion, Feb 21, 6:35 PM EST, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
635 PM EST THU FEB 21 2013

.SYNOPSIS...
HIGH PRESSURE WHICH HAS PROVIDED COLD TEMPERATURES WILL SLIDE OFF
TO THE EAST THIS EVENING. PRECIPITATION WILL DEVELOP ACROSS THE
AREA LATE THIS EVENING AHEAD OF AN APPROACHING WARM FRONT. A
WINTRY MIX OF SNOW AND SLEET...SHOULD TRANSITION TO FREEZING RAIN
AS TEMPERATURES REMAIN BELOW FREEZING AT THE SURFACE. TEMPERATURES
WILL RISE ABOVE FREEZING AND THE FREEZING RAIN WILL TRANSITION TO
RAIN LATE TONIGHT THROUGH FRIDAY MORNING. A COLD FRONT WILL THEN
PUSH ACROSS THE AREA FRIDAY NIGHT WITH SEASONABLE TEMPERATURES
EXPECTED FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
FOCUS IS ON POTENTIAL FOR ICE EVENT TONIGHT/FRIDAY MORNING IN THE
OHIO VALLEY. UPPER LEVEL AND SFC LOW OVER CENTRAL PLAINS TO EJECT
NE INTO THE MID MS VLY BY 12Z FRIDAY. FAVORABLE ISENTROPIC LIFT
DEVELOPS AHD OF THIS SYSTEM ACRS ILN/S FA TONIGHT. SOUTHERLY 8H
JET OF 60KTS WEAKENS TO 50-55KTS AS IT MOVES INTO THE OHIO VALLEY
BY MORNING. THIS JET WORKS TO PROVIDE GOOD FORCING AND WAA. THE
BEST LIFT DEVELOPS BETWEEN 06Z AND 12Z. WILL CONTINUE RAMPING POPS
UP TO CATEGORICAL LATE THIS EVENING INTO EARLY FRIDAY. QUESTION
REVOLVES AROUND QPF/THERMAL PROFILES AND ULTIMATELY THE AMOUNT OF
ICING. NAM IS THE MORE ENERGETIC WITH FORCING AND THEREFORE HAS
HIGHER QPF. 12Z RUN SOLNS ARE CLOSER AND THEREFORE HAVE GONE WITH
A BLENDED SOLN. UNDER STRONG WAA...TEMPS ALOFT WARM SUFFICIENTLY
FOR LIQUID WHILE SFC TEMPS REMAIN BELOW FREEZING WITH A LOW LEVEL
EASTERLY FLOW.

EXPECT NON-DIURNAL TEMPERATURES WITH READINGS RISING ABOVE
FREEZING ACRS THE FAR SOUTH TOWARD SUNRISE. BASED ON A PROLONGED
PERIOD OF BELOW FREEZING TEMPERATURES EXPECT 1 TO 2 TENTHS OF AN
INCH OF ICE ACCUMULATION WITH THE HIGHEST AMOUNTS ACRS EAST
CENTRAL INDIANA/WHITEWATER VALLEY AND THE MIAMI VALLEY. WILL
CONTINUE WINTER WEATHER ADVISORIES ACRS THE ENTIRE FA FOR THIS
ICE IMPACT.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
UPPER LEVEL/SFC LOW PRESSURE TO MIGRATE SLOWLY NE FROM THE UPR MS
VLY INTO THE WESTERN GREAT LAKES FRIDAY. NUMERICAL MODEL SOLNS
CONSISTENT WITH DEEP MSTR AND FORCING ASSOCIATED WITH STRONG LLJ
SHIFTING NE OF ILNS FA FRIDAY MORNING. AT THE SAME TIME UNDER THE
INFLUENCE OF WAA...SFC TEMPERATURES WARM ABOVE FREEZING BY MIDDAY
FROM SOUTH TO NORTH. WILL DIMINISH POPS A LTL QUICKER TO REFLECT
THIS FASTER TIMING AS THE FAVORABLE FORCING EXITS THE REGION.
EXPECT HIGH TEMPS TO BE A LTL ABOVE NORMAL...RANGING FROM THE
UPPER 30S NW TO THE LOWER 50S FAR SOUTH.

SFC LOW TO MIGRATE THRU THE GREAT LAKES WITH A TRAILING COLD
FRONT FROM THE LOW CROSSING THE FORECAST AREA FRIDAY NIGHT. THIS
WILL BRING A RETURN TO COLDER...MORE SEASONABLE TEMPERATURES. DUE
TO A LACK OF SIGNIFICANT FORCING AND MSTR HAVE ONLY CONTINUED
SLIGHT CHC POPS ACRS THE FAR NORTH. FRIDAY NIGHTS LOWS WILL RANGE
FROM THE UPPER 20S NORTHWEST TO THE MID 30S SE.

UPPER LOW TO CONTINUE TO WORK ACRS THE GREAT LAKES SAT/SAT NIGHT.
BETTER MSTR LOOKS TO STAY NORTH OF ILNS/ FA AND IT APPEARS AT
THIS TIME THAT THE FLOW TRAJECTORIES AROUND THE LOW WILL NOT BE
FAVORABLE TO BRING ANY SNOW SHOWERS INTO OUR AREA. THEREFORE HAVE
MAINTAINED A DRY FCST. EXPECT SATURDAYS HIGHS TO BE A LTL BELOW
NORMAL...RANGING FROM THE MID 30S NW TO THE MID 40S SE. LOWS SAT
NIGHT ARE EXPECTED TO RANGE FROM THE LOWER 20S NW TO THE MID 20S SE.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
MODELS SHOW HIGH PRESSURE BUILDING IN ON SUNDAY SO KEPT THE FORECAST
DRY. NEXT SYSTEM DUE TO ARRIVE LATE MONDAY IS SLOWER ON LATEST MODEL
RUNS...SO HELD BACK ONSET AND ENDING OF SHOWERS BY A FEW HOURS.
COLDER TEMPERATURES EARLY MONDAY NIGHT MAY ALLOW SNOW TO MIX IN FOR
A TIME. MAIN BAND OF SHOWERS SHOULD EXIT EAST TUESDAY AFTERNOON.

A COLDER PATTERN WITH A LINGERING LOW OVER THE GREAT LAKES WILL SET
UP TUESDAY NIGHT THROUGH THURSDAY. THIS WILL RESULT IN A FEW ROUNDS
OF SNOW SHOWERS...WITH RAIN POSSIBLY MIXING IN AT SOUTHERN
LOCATIONS.

COOL READINGS AROUND 40 ON SUNDAY WILL BE BOOSTED CLOSE TO 50 ON
MONDAY DUE TO WARM ADVECTION AHEAD OF THE LOW. BELOW NORMAL HIGHS IN
THE 30S ARE EXPECTED BY THURSDAY IN A NORTHWESTERLY LOW LEVEL FLOW.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
THE AVIATION STORY FOR TONIGHT WILL BE A MIX OF
PRECIPITATION...WHICH IS EXPECTED TO BEGIN AT THE TAF SITES WITHIN
THE NEXT FEW HOURS. COLD AIR AT THE SURFACE WILL SUPPORT ICY
PRECIPITATION TYPES...EVEN AS TEMPERATURES WARM ALOFT.

ALTHOUGH THERE IS STILL SOME UNCERTAINTY IN THE EXACT
PRECIPITATION TYPES EXPECTED...THE TAFS HAVE BEEN LAID OUT WITH
THE MOST LIKELY PREVAILING SOLUTION. FOR CINCINNATI...ONSET IS
EXPECTED AS FREEZING RAIN...WITH SOME ICE PELLETS ALSO POSSIBLE.
FURTHER NORTH...A MIX OF SNOW AND ICE PELLETS WILL BE POSSIBLE IN
THE FIRST COUPLE HOURS OF PRECIPITATION...BEFORE FREEZING RAIN
BECOMES THE PREVAILING PRECIPITATION TYPE. AS TEMPERATURES WARM UP
ON FRIDAY MORNING...PRECIPITATION WILL TURN TO REGULAR RAIN AS IT
EXITS THE AREA. ICE ACCUMULATIONS ARE EXPECTED TO BE THE HEAVIEST
AT THE DAYTON TAF SITE...WITH ONE TO TWO TENTHS OF AN INCH
EXPECTED.

CEILINGS WILL GRADUALLY LOWER THROUGH THE EVENT...AS THE
ATMOSPHERE BECOMES MORE AND MORE MOIST. IFR CEILINGS ARE EXPECTED
NEAR THE END OF PRECIPITATION...AND WELL INTO THE DAY
FRIDAY...ESPECIALLY IN THE NORTH. IN TERMS OF
VISIBILITY...WIDESPREAD MVFR CONDITIONS ARE EXPECTED IN THE
PRECIPITATION. SOME IFR CONDITIONS WILL BE POSSIBLE IN SNOW...AND
ALSO IN HEAVIER RAIN/FZRA SHOWERS. IF CONDITIONS END UP FAVORING A
BRIEF PERIOD OF HEAVY SNOW FOR THE NORTHERN TAF SITES (BEFORE THE
SWITCH TO FZRA)...THEN LIFR VISIBILITIES MAY BE POSSIBLE.

WINDS WILL SHIFT SIGNIFICANTLY DURING THE TAF PERIOD...GOING FROM
NORTHEASTERLY TO WESTERLY IN A CLOCKWISE DIRECTION. SOME GUSTS TO
NEAR 20 KNOTS WILL BE POSSIBLE...THOUGH A PREVAILING 10-15 KNOT
SUSTAINED WIND APPEARS MORE LIKELY GIVEN THAT THE STRONGER WINDS
ALOFT ARE NOT EXPECTED TO READILY MIX DOWN TO THE SURFACE.

OUTLOOK...MVFR CEILINGS MAY CONTINUE INTO FRIDAY NIGHT...AND
POSSIBLY THROUGH SATURDAY FOR THE NORTHERN TAF SITES. MVFR
CONDITIONS ARE POSSIBLE AGAIN ON MONDAY AND TUESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WINTER WEATHER ADVISORY UNTIL NOON EST FRIDAY FOR OHZ026-034-
     035-042>046-051>056-060>065-070>074-080-082.
     WINTER WEATHER ADVISORY UNTIL 10 AM EST FRIDAY FOR OHZ077>079-
     081-088.
KY...WINTER WEATHER ADVISORY UNTIL 10 AM EST FRIDAY FOR KYZ089>100.
IN...WINTER WEATHER ADVISORY UNTIL NOON EST FRIDAY FOR INZ050-058-
     059-066.
     WINTER WEATHER ADVISORY UNTIL 10 AM EST FRIDAY FOR INZ073>075-
     080.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...CONIGLIO
AVIATION...HATZOS
Hazardous weather outlook, Feb 21, 3:24 PM EST, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
324 PM EST THU FEB 21 2013

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
080-082-222030-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND-PIKE-
324 PM EST THU FEB 21 2013

...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON
EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ077>079-081-088-222030-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON-
CLERMONT-BROWN-ADAMS-SCIOTO-
324 PM EST THU FEB 21 2013

...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM
EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Feb 21, 8:23 PM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
823 PM EST THU FEB 21 2013

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-060>062-070>072-
077>082-088-220330-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-PREBLE-MONTGOMERY-
GREENE-BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-
ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...GREENVILLE...EATON...DAYTON...XENIA...
HAMILTON...LEBANON...WILMINGTON...CINCINNATI...MILFORD...
GEORGETOWN...HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH
823 PM EST THU FEB 21 2013

...WINTRY MIX SPREADING NORTHEASTWARD THIS EVENING...

PRECIPITATION WILL SPREAD FROM SOUTHWEST TO NORTHEAST ACROSS THE
REGION THIS EVENING. AT THE ONSET OF PRECIPITATION ACROSS THE
CINCINNATI TRI-STATE AREA...THE PRIMARY TYPE HAS BEEN SLEET...WHICH
HAS BEEN REPORTED TO BE OF MODERATE INTENSITY AT TIMES. FREEZING
RAIN MAY ALSO MIX IN...WITH PRECIPITATION BECOMING PREDOMINANTLY
FREEZING RAIN LATER THIS EVENING.

THE LEADING EDGE OF PRECIPITATION WILL REACH APPROXIMATELY TO A
GREENVILLE OHIO...TO HILLSBORO OHIO...TO WAVERLY OHIO LINE BY 1030
PM.

THE COMBINATION OF SLEET AND FREEZING RAIN WILL CREATE ICY
SURFACES ON UNTREATED ROADS AND WALKWAYS. ELEVATED ROADS AND
BRIDGES WILL BE THE MOST SUSCEPTIBLE TO ICE FORMATION. USE CAUTION
IF YOU MUST VENTURE OUT.

SNYDER

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

11 winter weather, 2 ice storm. Local standard time, as filed.

Ice Storm, Preble

When
February 21, 9:00 PM EST to February 22, 10:00 AM EST
Where
Preble forecast zone
Reported by
CoCoRaHS
Coordinates
39.742, -84.648 (the zone’s center; the record gives no point)

The observer just north of Eaton measured .3 inches of ice accumulation. A spotter northeast of the city also measured .3 inches of accumulation.

Ice Storm, Butler

When
February 21, 9:00 PM EST to February 22, 10:00 AM EST
Where
Butler forecast zone
Reported by
Trained Spotter
Coordinates
39.439, -84.576 (the zone’s center; the record gives no point)

A spotter in Oxford measured a quarter inch of ice accumulation. Another spotter in Wetherington measured two tenths of an inch.

Winter Weather, Montgomery

When
February 21, 9:00 PM EST to February 22, 10:00 AM EST
Where
Montgomery forecast zone
Reported by
Broadcast Media
Coordinates
39.755, -84.291 (the zone’s center; the record gives no point)

A television report out of Dayton showed a tenth of an inch of ice accumulation on surfaces.

Winter Weather, Greene

When
February 21, 9:00 PM EST to February 22, 10:00 AM EST
Where
Greene forecast zone
Reported by
Public
Coordinates
39.692, -83.890 (the zone’s center; the record gives no point)

A report out of Bellbrook had .15 inches of ice accumulation on surfaces.

Winter Weather, Delaware

When
February 21, 9:00 PM EST to February 22, 10:00 AM EST
Where
Delaware forecast zone
Reported by
Public
Coordinates
40.278, -83.005 (the zone’s center; the record gives no point)

A report out of Delaware had .15 inches of ice accumulation on surfaces.

Winter Weather, Licking

When
February 21, 9:00 PM EST to February 22, 10:00 AM EST
Where
Licking forecast zone
Reported by
Public
Coordinates
40.092, -82.483 (the zone’s center; the record gives no point)

A report out of Newark had a tenth of an inch of ice accumulation.

Winter Weather, Franklin

When
February 21, 9:00 PM EST to February 22, 10:00 AM EST
Where
Franklin forecast zone
Reported by
Trained Spotter
Coordinates
39.970, -83.009 (the zone’s center; the record gives no point)

A spotter near Bexley reported a tenth of an inch of ice accumulation on surfaces, as did a spotter in Dublin. The Cocorahs observer in New Rome measured .06 of ice accumulation.

Winter Weather, Fayette

When
February 21, 9:00 PM EST to February 22, 10:00 AM EST
Where
Fayette forecast zone
Reported by
Public
Coordinates
39.560, -83.456 (the zone’s center; the record gives no point)

A report out of Pancoastburg had .15 inches of ice accumulation.

Winter Weather, Hamilton

When
February 21, 9:00 PM EST to February 22, 10:00 AM EST
Where
Hamilton forecast zone
Reported by
CoCoRaHS
Coordinates
39.196, -84.543 (the zone’s center; the record gives no point)

The observer near Cheviot measured two tenths of an inch of ice accumulation, matched by a spotter in that area. In Cleves, a public report of two tenths of accumulation was received. In Bridgetown, a public report of .15 inches was received, and a media report from Blue Ash had the same value.

Winter Weather, Warren

When
February 21, 9:00 PM EST to February 22, 10:00 AM EST
Where
Warren forecast zone
Reported by
CoCoRaHS
Coordinates
39.428, -84.167 (the zone’s center; the record gives no point)

The observer south of Lebanon reported two tenths of an inch of ice. Less than a tenth of an inch was reported north of the city.

Winter Weather, Clinton

When
February 21, 9:00 PM EST to February 22, 10:00 AM EST
Where
Clinton forecast zone
Reported by
NWS Employee
Coordinates
39.415, -83.808 (the zone’s center; the record gives no point)

An employee 2 miles north of Wilmington measured two tenths of an inch of ice. The NWS office south of town measured a tenth of an inch.

Winter Weather, Clermont

When
February 21, 9:00 PM EST to February 22, 10:00 AM EST
Where
Clermont forecast zone
Reported by
CoCoRaHS
Coordinates
39.047, -84.152 (the zone’s center; the record gives no point)

The observer southwest of Goshen measured an eighth of an inch of ice accumulation (.13 inches).

Winter Weather, Scioto

When
February 21, 9:00 PM EST to February 22, 10:00 AM EST
Where
Scioto forecast zone
Reported by
Emergency Manager
Coordinates
38.804, -82.993 (the zone’s center; the record gives no point)

The EMA in Portsmouth measured two tenths of an inch of ice accumulation.

What these are

Ice Storm
Freezing rain accumulating a quarter inch or more of ice, or less where it caused significant damage.
Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2013Every state in 2013This day in weather historyWarnings in Ohio, February 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 436208, 436211, 436213, 436214, 436215, 436216, 436221, 436222, 436228, 436231, 436233, 436235, 436236.